# SDR SIMA200703002

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 13,360 hours, 12,058 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71379016
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 13,360 hours, 12,058 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE HYDRAULIC SYSTEM FAIL, EMERGENCY DECLARED.  REMOVED AND REPLACED BROKEN HYDRAULIC LINE AND HYDRAULIC PUMP DUE TO FUILD STARVATION.  ALL WOORK DONE IAW EMB AMM 29-10-30 AND 29-10-03.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
